# SDR AALA201906059010

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 77,675 hours, 26,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Slide
- Component: Slide
- Component part number: D31041146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT SLIDE LOW PRESSURE. MAINTENANCE REPLACED L3 EMERGENCY EXIT SLIDE PER JOB CARD 19L83525001 AND C/W EA295021.
